# SDR DXTA2023061288360

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 14,699 hours, 9,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: NO INTERIOR OR EXTERIOR EMERGENCY EXIT LIGHTS ILLUMINATE WITH THE EMERGENCY LIGHT SWITCH IN THE ARMED POSITION AND BATTERY SWITCHES OFF. EMERGENCY EXIT LIGHTS ILLUMINATE WHEN EMERGENCY EXIT LIGHT SWITCH IS IN THE ON POSITION.  PERFORMED EMERGENCY BATTERY FUNCTIONAL CHECK !AW CE-680 AMM 33-50-00. FUNCTIONAL CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
